... pretty depressed within 2 days of being on it but the psychiatrist requested thate we give it no less than 4 days. We have not been on it for about 10 days and he is severely nauseated, breathing difficulties and some other side effects. Are these supposed to go away with time? Does anyone else have any knowledge with this med for a teenager?
I've been on Depakote 1000 mg for 1 yr. I am 54 yrs old It has helped me with my depression,and mood swings but I do have side effects from it that bother me. My hands and legs shake like I have Parkinsons. My ankles and feet are swollen as well as my face.I have gained weight on it also. I take my full dose in the morning.I think I should change to something else though because of the shakiness and swollen ankles.Oh and last but not least I have no memory,its awful.
If he is having breathing difficulties you must bring him to the emergency room. This could be an allergic reaction to the medication. I just went through this with another drug, lamictal after a dose increase.
Also, there are other medications and his dr can switch him to something else. The side effects should go away. In fact they should be gone. He needs to see his dr and the dr needs to do some blood tests.
ER right away allergic give him benedryl same thing happened to me. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jan 2018 • 7 answers
Updated 12 Mar 2015 • 9 answers
Updated 26 May 2015 • 5 answers
Updated 18 Nov 2014 • 3 answers
Updated 18 Aug 2017 • 1 answer